Previous |  Up |  Next

Article

Keywords:
semihypergroup; complete lattice; triangular norm; fundamental relation; probability space
Summary:
We investigate the structure and properties of $TL$-sub-semihypergroups, where $T$ is an arbitrary triangular norm on a given complete lattice $L$. We study its structure under the direct product and with respect to the fundamental relation. In particular, we consider $L=[0,1]$ and $T=\min $, and investigate the connection between $TL$-sub-semihypergroups and the probability space.
References:
[1] M. Akgul: Some properties of fuzzy groups. J.  Math. Anal. Appl. 133 (1998), 93–100. MR 0949320
[2] J. M. Anthony and H.  Sherwood: Fuzzy groups redefined. J.  Math. Anal. Appl. 69 (1979), 124–130. DOI 10.1016/0022-247X(79)90182-3 | MR 0535285
[3] G. Birkhoff: Lattice Theory. American Mathematical Society, Collequium Publications, Vol. 25, 1979. MR 0598630 | Zbl 0505.06001
[4] P.  Corsini: Prolegomena of Hypergroup Theory, second edition. Aviani Editor, 1993. MR 1237639
[5] B.  Davvaz: Product of fuzzy $H_v$-subgroups. Fuzzy Math. 8 (2000), 43–51. MR 1750241 | Zbl 0957.20054
[6] B.  Davvaz: $TL$-subpolygroups of a polygroup. Pure Math. Appl. 12 (2001), 137–145. MR 1905125 | Zbl 1004.20056
[7] B.  Davvaz: Interval-values fuzzy subhypergroups. Korean J. Comput. Appl. Math. 6 (1999), 197–202. MR 1669606
[8] B.  Davvaz: Fuzzy $H_v$-groups. Fuzzy sets and systems 101 (1999), 191–195. MR 1658991 | Zbl 0935.20065
[9] B.  Davvaz: Fuzzy hyperideals in semihypergroups. Italian J.  Pure Appl. Math. 8 (2000), 67–74. MR 1793744 | Zbl 1097.20524
[10] J. A. Goguen: $L$-fuzzy sets. J.  Math. Anal. Appl. 18 (1967), 145–174. DOI 10.1016/0022-247X(67)90189-8 | MR 0224391 | Zbl 0145.24404
[11] Young Bae Jun, Eun Hwan Roh and Hee Sik Kim: On fuzzy $B$-algebras. Czechoslovak Math.  J. 52(127) (2002), 375–384. DOI 10.1023/A:1021739030890 | MR 1905445
[12] Young Bae Jun, J.  Neggers and Hee Sik Kim: On $L$-fuzzy ideals in semirings I. Czechoslovak Math.  J. 48(123) (1998), 669–675. DOI 10.1023/A:1022479320940 | MR 1658233
[13] F. Marty: Sur une généralisation de la notion de groupe. Proceedings of the 8th Congress Math. Scandenaves, Stockholm, 1935, pp. 45–49. Zbl 0012.05303
[14] J.  Neggers, Young Bae Jun and Hee Sik Kim: On $L$-fuzzy ideals in semi-rings II. Czechoslovak Math.  J. 49(124) (1999), 127–133. DOI 10.1023/A:1022416410366 | MR 1676825
[15] V. V.  Negoita and D. A.  Ralescu: Applications of Fuzzy Sets System Analysis. Birkhäuser-Verlag, Basel, 1975. MR 0490083
[16] A.  Rosenfeld: Fuzzy groups. J.  Math. Anal. Appl. 35 (1971), 512–517. DOI 10.1016/0022-247X(71)90199-5 | MR 0280636 | Zbl 0194.05501
[17] B.  Schweizer and A.  Sklar: Statistical metric spaces. Pacific J.  Math, 10 (1960), 313–334. DOI 10.2140/pjm.1960.10.313 | MR 0115153
[18] T.  Vougiouklis: Hyperstructures and Their Representations. Hadronic Press, Palm Harber, 1994. MR 1270451 | Zbl 0828.20076
[19] Xue-hai Yuan and E.  Stanly Lee: A fuzzy algebraic system based on the theory of falling shadows. J.  Math. Anal. Appl. 208 (1997), 243–251. DOI 10.1006/jmaa.1997.5331 | MR 1440354
[20] L. A.  Zadeh: Fuzzy sets. Inform. Control 8 (1965), 338–353. DOI 10.1016/S0019-9958(65)90241-X | MR 0219427 | Zbl 0139.24606
Partner of
EuDML logo